# SDR SWAA2025050557510

- Difficulty date: April 21, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 41,697 hours, 19,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR VB ASSIST HANDLE ON L1 AND R1 DOOR BOTH LOOSE<[01] SECURED ASSIST HANDLES ON L1 AND RI DOORS IAW B737-800 AMM 52-11-31-400-802;[02] SECURED ASSIST HANDLES ON L1 AND RI DOORS IAW B737-800 AMM 52-11-31-400-802
